# SDR AALA201704249031

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 69,785 hours, 11,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 15044
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS ON SEATS 22 TO 28HJ FAILED TO TEST.  REMOVED AND REPLACED THE CHARGER ASSEMBLY AND BATTERY AT M732 IAW AMM 33-60-98.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
